advertisement
Question
Posted by: dee | 2010/09/13

31 YEAR OLD

Dear Dr
Plese help me every 2 months my weight seems to increase by about 2 kgs wehn i go weigh for my injection contreception it was always constant but i went from 57 TO 63 KGS IN 6 months
I am hurgy all the time
Is it the injection that is makiing me gain weight
Please advise what foods i can eat to loose weight i am going to start excersing as well plan to do about 40mins monday to Thursday
How can i then keep it off

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Dee
Contraceptive hormone treatments can indeed cause weight gain. So please discuss this with the dr who is prescribing your injections. You can try eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), which should prevent you feeling hungry all the time and assist with weightloss. If you can do 40 min of exercise for 4 days a week, that would also help to counteract the gain. Concentrate on doing aerobic exercises like running, skipping, cycling, swimming, rather than working with weights.
Good luck
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/09/13

Dear Dee
Contraceptive hormone treatments can indeed cause weight gain. So please discuss this with the dr who is prescribing your injections. You can try eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), which should prevent you feeling hungry all the time and assist with weightloss. If you can do 40 min of exercise for 4 days a week, that would also help to counteract the gain. Concentrate on doing aerobic exercises like running, skipping, cycling, swimming, rather than working with weights.
Good luck
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement